# SDR DJFA2005156

- Difficulty date: October 30, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N744TA
- Make and model: Beech 400A
- Aircraft serial: RK245
- Aircraft time: 4,702 hours, 3,967 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

KSJC - THE CREW REPORTED THAT WHILE THEY WERE TAXIING THE AIRCRAFT IN KSJC, THE LEFT BRAKE DEGRADED FROM POOR TO NIL.  BRAKING ON THE RIGHT SIDE WAS NORMAL.  MAINTENANCE BLED AIR FROM BOTH BRAKING SYSTEMS, AND PERFORMED AN OPERATIONAL CHECK.  NO DEFECTS WERE NOTED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
